# SDR SWAA2025061776665

- Difficulty date: May 30, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 72,678 hours, 43,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS695 AND RBL24.75 AT CENTER WING BOX.  REPLACED ANGLE LOCATED BS695 AND RBL24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET 6 REV A.
